RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2008, Number 7, Pages 45–56 (Mi ivm1651)  

Sequential differentiation and its applications in optimal control problems

S. Ya. Serovaĭskiĭ

Kazakh National University, Almaty, Republic of Kazakhstan

Abstract: Using the sequential approach, we define a certain generalization of the operator derivative. We establish the necessary extremum condition in terms of the sequential derivative. As examples we consider the optimal control problems for systems governed by partial nonlinear differential equations of several kinds.

Keywords: operator differentiation, sequential approach, optimality conditions.

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2008, 52:7, 38–47

Bibliographic databases:

UDC: 571.98
Received: 23.05.2006

Citation: S. Ya. Serovaǐskiǐ, “Sequential differentiation and its applications in optimal control problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, no. 7, 45–56; Russian Math. (Iz. VUZ), 52:7 (2008), 38–47

Citation in format AMSBIB
\Bibitem{Ser08}
\by S.~Ya.~Serova{\v\i}ski{\v\i}
\paper Sequential differentiation and its applications in optimal control problems
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2008
\issue 7
\pages 45--56
\mathnet{http://mi.mathnet.ru/ivm1651}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2467445}
\zmath{https://zbmath.org/?q=an:1180.49016}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2008
\vol 52
\issue 7
\pages 38--47
\crossref{https://doi.org/10.3103/S1066369X08070062}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1651
  • http://mi.mathnet.ru/eng/ivm/y2008/i7/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:265
    Full text:65
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020